MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0270-18-3.5-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No code available (gastro-jejunal tube migrated out of place).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported the gastro-jejunal tube migrated out of place.The user reports resolving the issue by repositioning and by placing a 20fr 55cm or that¿s what she was told.The patient knew the 20fr is or was right because it was labeled on the tube.Additional information received (b)(6) 2018 stated the device was placed (b)(6) 2018.The tube migrated out of the patient's mouth and the patient reports pushing the tube back in the mouth.There was no reported injury.No additional information was provided.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7383246
Report Number9611594-2018-00042
Device Sequence Number16406913
Product Code KNT
UDI-Device Identifier10680651956689
UDI-Public10680651956689
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0270-18-3.5-45
Device Catalogue Number991095668
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/29/2018
Patient Sequence Number1
Patient Age30 YR
Patient Weight45